# SDR ASAA2021081135683

- Difficulty date: August 11, 2021
- Submitted: August 14, 2021
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 32,905 hours, 10,622 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 32149721
- Part serial: 3740
- Condition: Faulted
- Location: Right Ecs Bay
- Part time: 32,905 hours, 10,622 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO CONTROL FLIGHT DECK TEMP WITH "CONT CAB" SET TO FULL WARM, SUPPLY DUCT TEMP <0 DEG C. FLIGHT DECK VERY COLD. AIR TEMP OF LEFT PACK ALSO <0 DEG C. WITH FULL WARM SELECTED, "CONT CAB" TEMP SLOWLY (20 MIN) CLIMBS TO 10 DEG C. LEFT PACK TEMP STILL PEGGED <0 DEG C. ON FINAL APPROACH, ICE & WATER SPITTING OUT OF FLT DECK AIR VENTS. AIR FLOW ABNORMALLY LOW IN DECK AT GATE WITH APU ON, PACKS ON. GROUNDED - YES. VERIFIED FAULT, ACCOMP PACK/ZONE TEMP CONTLR BITE BOTH CONTLRS NO FAULTS REF B737-900 AMM 21-61-00-700-806-002. WHILE T/S FOUND P6-4 D9 C/B OPEN. OPEN P6-4 INSP NO DEFECTS. ACCESSED TRIM AIR PRESS REG/SHUT OFF VALVE INSP NO DEFECTS. ACCOMP TRIM AIR PRESS REG VALVE OPS CHECK, CHECK PASSES, C/B STAYED CLOSED REF AMM 21-62-01-420-003. L/H PACK STILL SHOWS 0 DEG C ON IND.REPLACED T488 LEFT PACK TEMP BULB REF AMM 21-51-60 OPS CKS PASS LH PACK TEMP NOW SAME AS RH PACK TEMP REF AMM 21-62-00. DUE TO AIR CONDITIONING TRIM AIR PRESS C/B FOUND OUT & HISTORY LOG 60232319, WILL REQUIRE NEW VALVE. REMOVED AND REPLACED TRIM AIR PRESSURE REGULATING AND SHUT OFF VALVE REF AMM 21-62-01 OPS CHECK GOOD LEACK CHECK GOOD.
